Alert archive / Iowa / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 48, NWS La Crosse, WI

June 4, 2024Chickasaw County, Howard County, Winneshiek County, Iowa; Fillmore County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2024, 8:18 PM CDT for Chickasaw County, Howard County, Winneshiek County, Iowa; Fillmore County, Minnesota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2024, 8:18 PM CDT (01:18 UTC)
Expired
Jun 4, 2024, 9:00 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chickasaw County, IA, Howard County, IA, Winneshiek County, IA, Fillmore County, MN

The radar

The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -129 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-129 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WUUS53 KARX 050118
SVRARX
IAC037-089-191-MNC045-050200-
/O.NEW.KARX.SV.W.0048.240605T0118Z-240605T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
818 PM CDT Tue Jun 4 2024

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Eastern Howard County in northeastern Iowa...
  Western Winneshiek County in northeastern Iowa...
  Northeastern Chickasaw County in northeastern Iowa...
  Western Fillmore County in southeastern Minnesota...

* Until 900 PM CDT.

* At 817 PM CDT, severe thunderstorms were located along a line
  extending from near Spring Valley to near Protivin to near Lawler,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Automated weather observations.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Cresco, Spring Valley, Wykoff, and Protivin around 825 PM CDT.
  Ridgeway around 830 PM CDT.
  Preston, Harmony, Fountain, and Spillville around 840 PM CDT.
  Chatfield and Canton around 845 PM CDT.

Other locations impacted by these severe thunderstorms include Vernon
Springs County Park, Forestville State Park, Festina, Vernon Springs,
York, Lake Meyer County Park, and County Roads V 58 And A 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4368 9244 4385 9214 4385 9206 4340 9184
      4308 9186 4308 9220 4323 9222 4351 9245
TIME...MOT...LOC 0117Z 232DEG 27KT 4365 9242 4325 9218 4310 9221 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Skow
2 follow-up statements
807 
WWUS53 KARX 050131
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
831 PM CDT Tue Jun 4 2024

IAC037-089-191-MNC045-050200-
/O.CON.KARX.SV.W.0048.000000T0000Z-240605T0200Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
831 PM CDT Tue Jun 4 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN HOWARD...WESTERN WINNESHIEK...NORTHEASTERN CHICKASAW AND
CENTRAL FILLMORE COUNTIES...

At 831 PM CDT, severe thunderstorms were located along a line
extending from near Wykoff to near Ridgeway to near Protivin, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. A wind gust of 68 mph was measured earlier 
         with this line of storms.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Cresco, Wykoff, Spillville, Ridgeway, and Protivin around 835 PM 
  CDT.
  Preston, Fountain, and Fort Atkinson around 840 PM CDT.
  Harmony and Calmar around 845 PM CDT.
  Canton around 850 PM CDT.

Other locations impacted by these severe thunderstorms include Vernon
Springs County Park, Forestville State Park, Festina, Vernon Springs,
York, Lake Meyer County Park, and County Roads V 58 And A 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4370 9239 4385 9214 4385 9206 4340 9184
      4308 9186 4308 9220 4323 9222 4342 9222
TIME...MOT...LOC 0131Z 270DEG 27KT 4371 9232 4331 9208 4316 9211 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow
080 
WWUS53 KARX 050142
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
842 PM CDT Tue Jun 4 2024

IAC037-050151-
/O.CAN.KARX.SV.W.0048.000000T0000Z-240605T0200Z/
Chickasaw IA-
842 PM CDT Tue Jun 4 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHICKASAW COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4385 9214 4385 9206 4340 9184 4324 9185
      4320 9208 4321 9208 4321 9212 4343 9213
      4374 9232
TIME...MOT...LOC 0141Z 233DEG 28KT 4378 9222 4335 9191 4323 9196 

$$

IAC089-191-MNC045-050200-
/O.CON.KARX.SV.W.0048.000000T0000Z-240605T0200Z/
Howard IA-Winneshiek IA-Fillmore MN-
842 PM CDT Tue Jun 4 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN HOWARD...NORTHWESTERN WINNESHIEK AND CENTRAL FILLMORE
COUNTIES...

At 841 PM CDT, severe thunderstorms were located along a line
extending from near Fountain to near Ridgeway to near Spillville,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Preston, Chatfield, Harmony, Fountain, and Canton around 845 PM 
  CDT.

Other locations impacted by these severe thunderstorms include
Forestville State Park, Carimona, County Roads V 58 And A 46, Old
Barn Campground, Isinours, Hutton, and Burr Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4385 9214 4385 9206 4340 9184 4324 9185
      4320 9208 4321 9208 4321 9212 4343 9213
      4374 9232
TIME...MOT...LOC 0141Z 233DEG 28KT 4378 9222 4335 9191 4323 9196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:49 PM CDT, 1 hour 29 minutes earlier. Its key messages:

  • Pop up scattered storms this afternoon, followed by a broken line of storms that will gradually weaken as it progresses eastward through the area this evening. Small chance (20%) for a few strong to severe storms with isolated damaging winds and locally heavy rainfall.
  • Turning windy Wednesday and Thursday afternoons, particularly west of the Mississippi River. Thursday afternoon will have to be monitored for a potential wind advisory if forecast winds trend stronger.
  • Scattered storms possible on Wednesday followed by occasional small diurnal shower chances into the weekend with cooler, less humid conditions.
Area forecast discussion, Jun 4, 6:49 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
649 PM CDT Tue Jun 4 2024

.KEY MESSAGES...

- Pop up scattered storms this afternoon, followed by a broken
  line of storms that will gradually weaken as it progresses
  eastward through the area this evening. Small chance (20%)
  for a few strong to severe storms with isolated damaging winds
  and locally heavy rainfall.

- Turning windy Wednesday and Thursday afternoons, particularly
  west of the Mississippi River. Thursday afternoon will have to
  be monitored for a potential wind advisory if forecast winds
  trend stronger.

- Scattered storms possible on Wednesday followed by occasional
  small diurnal shower chances into the weekend with cooler,
  less humid conditions.

&&

.DISCUSSION...
Issued at 106 PM CDT Tue Jun 4 2024

Showers and storms developing this afternoon-evening with
locally heavy rain and a small risk of severe storms:

Monitoring two weather features this afternoon on water vapor
imagery: 1) a weakening shortwave currently over eastern Iowa that
will be lifting northeast into central Wisconsin this evening, and
2) a deep shortwave and associated cold front crossing into western
Minnesota that will sweep eastward through the area this evening.

Out ahead of the weaker southern shortwave is a juicy, uncapped
airmass with surface temperatures in the low to mid 80s and
dewpoints near 70. MLCAPE sits around 1000 to 1500 J/kg across the
forecast area, so as convective temperature is reached over the next
1-2 hours, expecting quick development of pop up storms. Activity
will be most favored south of I-90 initially, closer to the
shortwave forcing. But storm development will quickly trend
northward through mid to late afternoon. Activity will become
scattered and individual storms should develop quickly with deep
updraft potential, but they will struggle to last long or become
organized owing to lack of wind shear. Main threat will be localized
strong winds and perhaps some small hail. Also a concern for locally
heavy rain, especially if storms track over the areas that got
soaked yesterday (southern Grant and portions of Allamakee/Crawford
counties). Considered a flood watch for that general area, but
storms will be more scattered and progressive today, so the threat
should be rather isolated. Also, warm cloud depths aren't as deep
today, so rainfall should not be quite as efficient compared to
yesterday. Therefore decided to hold off and monitor trends.

Incoming cold front will approach from the west this evening,
entering our western counties with a broken line of storms towards
7pm. The line will sweep eastward into the overnight, gradually
diminishing as instability quickly drops off. There looks to be a
narrow corridor of overlap between favorable instability and
marginally supportive 0-3km shear along the line, so some strong to
severe storms are a possiblity. Isolated strong to damaging winds
would be the main threat, mainly along and west of US 63 in Iowa and
Minnesota between about 6-9pm. Progressive movement of this
weakening line should mean a relatively short duration of rainfall
at any given location, so not expecting this round of storms to be a
big flood concern either.

Windy, cooler, less humid Wednesday and Thursday with occasional
diurnal showers into the weekend:

Cyclonic flow becomes the overall weather pattern for the Upper
Mississippi Valley for Wednesday and beyond as amplified ridging
sets up over the Desert Southwest. A deep upper low rotating over
southern Manitoba will slide over the Great Lakes between Wednesday
and Friday. The resulting anomalous pressure gradient over the
region will result in a dynamic jet in the 850 to 500mb layer. Steep
low level lapse rates and deep mixing will tap into the lower bounds
of this strong wind layer, with a couple windy afternoons on tap for
Wednesday and Thursday. On Wednesday, HREF shows mean 850mb
winds of 40 to 45 knots spreading into the area with a 40 to 70%
probability for surface wind gusts exceeding 40 mph in wind
prone areas west of the Mississippi River. Meanwhile, the ECMWF
ensemble also shows about 30-50% probability for wind gusts
greater than 40 mph on Wednesday afternoon, increasing to 60-90%
probability by Thursday afternoon-evening. Will be paying close
attention to Thursday's forecast if it would become necessary
to consider a wind advisory.

Other concern for Wednesday is potential for scattered diurnal
storms (roughly 4-9pm timeframe) as a shortwave rotates around the
southern periphery of the upper low. Tonight's passing cold front
will sweep out this current early-season soupy airmass, leaving only
modest atmospheric moisture in place. This will keep instability in
check for Wednesday, generally on the order of 500 to <1000 J/kg
SBCAPE. Forecast soundings show lower equilibrium levels will yield
low topped storms that will struggle to last for long, but abundant
deep layer shear could support a better organized storm or two.

Thursday and beyond, just some occasional small chances for mainly
diurnal showers in the northwest flow pattern. Temperatures will be
below normal for Thursday and Friday, then will be more seasonable
for Saturday into early next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 648 PM CDT Tue Jun 4 2024

A cold front will move through area this evening and early
overnight. There is enough instability for some strong to severe
storms along and ahead of this front. Southerly winds will be in
the 10 to 20 knots with gusts of 20 to 30 knots. There could be
potentially higher sustained winds and gusts with some of the
stronger storms.

In the wake of this front, winds will become westerly. Sustained
winds will be 10 to 20 knots.

On Wednesday, winds gusts will increase into the 15 to 30 knots.
There will be the potential for showers and storms in the
afternoon, but confidence was not high enough to include them in
the TAFs at this time.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...Kurz
AVIATION...Boyne
Hazardous weather outlook, Jun 4, 4:19 AM CDT, 15 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
419 AM CDT Tue Jun 4 2024

IAZ008-009-018-019-MNZ079-086-087-094-095-051330-
Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower-
Fillmore-
419 AM CDT Tue Jun 4 2024

This Hazardous Weather Outlook is for portions of southeast
Minnesota and northeast Iowa.

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected this evening. A few storms
may become strong to severe, with hail and damaging wind possible.
Locally heavy rainfall may also occur.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There are periodic thunderstorm chances through Monday, mainly
during the afternoon hours. Severe storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Rainfall and any severe storm reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ010-011-029-030-MNZ088-096-WIZ017-029-032>034-041>044-053>055-
061-051330-
Winneshiek-Allamakee-Fayette-Clayton-Winona-Houston-Taylor-Clark-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
419 AM CDT Tue Jun 4 2024

This Hazardous Weather Outlook is for far southeast
Minnesota...far northeast Iowa...and southwest into west central
Wisconsin...

.DAY ONE...Today and Tonight

Showers and thunderstorms may occur early this afternoon and
again tonight. A few strong storms are possible. Locally heavy
rainfall may also occur.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There are periodic thunderstorm chances through Monday, mainly
during the afternoon hours. Severe storms are not expected.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Jun 4, 7:14 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service La Crosse WI
714 PM CDT Tue Jun 4 2024

MNZ087-088-095-050045-
Olmsted MN-Fillmore MN-Winona MN-
714 PM CDT Tue Jun 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WINONA...
SOUTHEASTERN OLMSTED AND NORTH CENTRAL FILLMORE COUNTIES THROUGH 745
PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Charles, or 14 miles north of Preston, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Charles, Chatfield, Lewiston, Dover, Altura, Saratoga, Fremont,
Pilot Mound, Utica, Troy, Elba, and Whitewater State Park.

This includes Interstate 90 in Minnesota between mile markers 228 and
247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4379 9200 4386 9222 4410 9209 4398 9172
TIME...MOT...LOC 0014Z 204DEG 27KT 4388 9205

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Skow
Local storm report, Jun 4, 7:27 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
727 PM CDT Tue Jun 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     Tstm Wnd Gst     3 SW Dover              43.94N 92.18W
06/04/2024  M53 MPH          Olmsted            MN   Public

            Report from personal weather station.

&&
Local storm report, Jun 4, 7:33 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
733 PM CDT Tue Jun 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Dmg     Cherry Grove            43.59N 92.29W
06/04/2024                   Fillmore           MN   Public

            Several trees and a couple of power lines
            blown down.

&&

JSB
Special weather statement, Jun 4, 7:33 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service La Crosse WI
733 PM CDT Tue Jun 4 2024

IAZ008-009-018-019-050115-
Floyd IA-Howard IA-Chickasaw IA-Mitchell IA-
733 PM CDT Tue Jun 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MITCHELL...WESTERN
HOWARD...EASTERN FLOYD AND CHICKASAW COUNTIES THROUGH 815 PM CDT...

At 732 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Osage to near Nashua. Movement was
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Ionia around 740 PM CDT.
  Riceville around 745 PM CDT.
  New Hampton and Elma around 750 PM CDT.

Other locations impacted by these storms include Idlewilde State
Park, Bradford, Chickasaw, Brownville, County Roads T 54 And A 31,
Highways 9 And 218, New Hampton Airport, County Roads B 28 And V 18,
Republic, and Highway 18 And County V 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4350 9253 4350 9249 4291 9214 4291 9260
      4331 9287
TIME...MOT...LOC 0032Z 236DEG 22KT 4336 9278 4292 9250

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Skow
Special weather statement, Jun 4, 7:39 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service La Crosse WI
739 PM CDT Tue Jun 4 2024

MNZ079-087-050130-
Wabasha MN-Olmsted MN-
739 PM CDT Tue Jun 4 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OLMSTED AND WABASHA
COUNTIES THROUGH 830 PM CDT...

At 739 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goodhue to 6 miles southeast of Oronoco.
Movement was northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of north central
Olmsted and Wabasha Counties, including the following locations...
South Troy, Rattelsnake Point, Potsdam, and West Albany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4420 9255 4437 9255 4437 9243 4445 9243
      4445 9224 4444 9221 4442 9214 4412 9208
      4409 9252 4419 9256
TIME...MOT...LOC 0039Z 229DEG 15KT 4437 9254 4411 9244

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Skow
Local storm report, Jun 4, 8:11 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
811 PM CDT Tue Jun 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Gst     2 N Ionia               43.07N 92.46W
06/04/2024  M68 MPH          Chickasaw          IA   Mesonet

            Peak wind gust from SSW.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:33 PM CDTSpecial Weather StatementARXChickasaw, Mitchell42 min
Jun 4, 7:47 PM CDTSevere Thunderstorm WarningARXChickasaw, Howard, Mitchell43 min
Jun 4, 8:50 PM CDTSevere Thunderstorm WarningARXWinneshiek40 min
Jun 5, 3:25 AM CDTWind AdvisoryARXChickasaw, Floyd, Howard, Mitchell16 hr
Jun 4, 7:14 PM CDTSpecial Weather StatementARXWinona31 min
Jun 4, 7:39 PM CDTSpecial Weather StatementARXWabasha51 min
Jun 5, 2:57 PM CDTSpecial Weather StatementARXWinona33 min
Jun 5, 6:52 PM CDTSpecial Weather StatementARXDodge, Wabasha38 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2024Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.